# SDR DXTA2021061643770

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 8,284 hours, 12,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: COULD NOT OPEN MAIN CABIN DOOR USING RED RELEASE BUTTON OR SECONDARY RELEASE. WITH ASSISTANCE OF GROUND PERSONNEL WE WERE OPEN DOOR. "CORRECTIVE ACTION" PERFORMED CABIN DOOR INSPECTION/CHECK PER CE-680MM 52-10-00. AS FOLLOWS. REMOVED CENTER ACCESS PANELS PERFORMED DETAILED INSPECTION OF CABIN DOOR SOLENOID WIRINGS. NO DEFECTS NOTED. PERFORMED DETAIL INSPECTION OF INTERNAL LINKAGE, NO DEFECTS NOTED WHEN OPERATING THE HANDLES INTERNALLY OR EXTERNALLY. OPS NORMAL. NO BINDING NOTED. COMPLIED WITH CABIN DOOR SOLENOID FUNCTIONAL CHECK SOLENOID CHECKED GOOD. ACCOMPLISHED CABIN DOOR VISUAL INSPECTION CHECK ALL DOORS SEALS. HANDRAIL PLUNGER NOT DEFECTS NOTED. RUN THE AIRCRAFT TO PRESSURIZED THE DOOR SEALS AND SIMULATE THE DISCREPANCY AFTER THE ENGINE SHUT DOWN. OPENED AND CLOSED THE MAIN ENTRY DOOR MULTIPLE TIMES I COULD NOT DUPLICATED DISCREPANCY. THE MAIN ENTRY DOOR OPERATION CHECK GOOD DURING THE TEST. REF CE-680 MM 52-10-00
